Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 14 found articles
 
 
  Hodge polynomials of the moduli spaces of rank 3 pairs
 
 
Title: Hodge polynomials of the moduli spaces of rank 3 pairs
Author: Muñoz, Vicente
Appeared in: Geometriae dedicata
Paging: Volume 136 (2008) nr. 1 pages 17-46
Year: 2008
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands